MAUDE Adverse Event Report: HALYARD - IRVINE ON-Q C-BLOC WITH SELECT-A-FLOW AND ONDEMAND, 400 ML X 1-7 +5 ML BOLUS/60 MIN; ELASTOMERIC - COMBO

HALYARD - IRVINE ON-Q C-BLOC WITH SELECT-A-FLOW AND ONDEMAND, 400 ML X 1-7 +5 ML BOLUS/60 MIN; ELASTOMERIC - COMBO
Model Number CB005
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.All information reasonably known as of 17-sep-2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical inc complaint database and identified as complaint (b)(4).Device not returned.
 
Event or Problem Description
Fill volume: 400 ml.Flow rate: 7 ml/hr.Procedure: unknown.Cathplace: unknown.It was reported that a patient called his anesthesiologist reporting that after pushing the bolus button on the pain ball, the contents emptied into his shoulder.The patient went to the emergency room to be evaluated.The pump was connected on (b)(6) 2018 and the patient sent home.The doctor stated that the pump was set to 7 cc/hr.No further information provided.

Brand Name
ON-Q C-BLOC WITH SELECT-A-FLOW AND ONDEMAND, 400 ML X 1-7 +5 ML BOLUS/60 MIN
Common Device Name
ELASTOMERIC - COMBO
Manufacturer (Section D)
HALYARD - IRVINE
43 discovery
suite 100
irvine CA 92618
MDR Report Key7892998
Report Number2026095-2018-00095
Device Sequence Number19272025
Product Code MEB
UDI-Device Identifier30680651134739
UDI-Public30680651134739
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K063530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberCB005
Device Catalogue Number101347300
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2018
Initial Report FDA Received Date09/20/2018
Patient Sequence Number1